Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering form mouth ulcer from last 2 year

my wife got problem of thyroid now she got mouth ulcer last 2 year i have shown many doctor but no cure yet would suggest me some thing some doctors say due to constipation but she don’t have problem of constipation she is taking thyroxin daily 100mg and she also take folic acid, vitamin C, multivitamin but no beneficial for her she does not fell taste to eat now and fell very pain please suggest me some thing what should I do thanks and looking forward your reapply
Asked On : Sun, 20 Feb 2011
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
PLEASE CONSULT AN ENT SURGEON FOR THIS CONDITION. most probably ur condition is drug induced.
Answered: Sun, 6 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.see recurrent mouth ulcer could be due to some underlying vitamin deficiency.This can also be due to stress which is very common in females.Continue vitamin supplements as advised.Give her healthy and diet rich in green vegetables and more of fruits.Some time a sharp tooth can lead to non healing ulcer.Ask her to get rid of stress if she has
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor